# SDR DL72W000561

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 59,678 hours, 40,456 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Transceiver
- Condition: Inoperative
- Location: E/E Bay
- Component: Tranceiver, 8220761004
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR 2 NAV INOP, SPECIFICALLY NR 2 VOR, LOC AND GS INOP. AND OFF FLAG IN VIEW.  DME WORKS NORMALLY. NAV TUNED TO MULTIPLE FREQUENCIES AT VARIOUS DISTANCE BUT EQUIP STILL UNRELIABLE.  REPLACED XCVR ATTENUATE TO-60 ON VOR -50 ON ILS, OPS CK NORMAL.
